MathSciNet Relay Station
MathSciNet bibliographic data
MR72876 (17,345c) 20.0X
Crousch, Ralph B. Monomial groups. Trans. Amer. Math. Soc. 80 (1955), 187–215.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement